The asymptotics of spherical functions and the central limit theorem on symmetric cones
Annales de l'Institut Fourier, Volume 45 (1995) no. 2, pp. 565-575.

We prove a central limit theorem for certain invariant random variables on the symmetric cone in a formally real Jordan algebra. This extends form the previous results of Richards and Terras on the cone of real positive definite n×n matrices.

On démontre un théorème central limite pour certaines variables aléatoires sur le cône symétrique d’une algèbre de Jordan formellement réelle. Le résultat prolonge des résultats de Richards et Terras sur le cône des matrices réelles définies positives n×n.

@article{AIF_1995__45_2_565_0,
     author = {Zhang, Genkai},
     title = {The asymptotics of spherical functions and the central limit theorem on symmetric cones},
     journal = {Annales de l'Institut Fourier},
     pages = {565--575},
     publisher = {Association des Annales de l{\textquoteright}institut Fourier},
     volume = {45},
     number = {2},
     year = {1995},
     doi = {10.5802/aif.1465},
     zbl = {0820.43008},
     mrnumber = {96k:43015},
     language = {en},
     url = {https://aif.centre-mersenne.org/articles/10.5802/aif.1465/}
}
TY  - JOUR
TI  - The asymptotics of spherical functions and the central limit theorem on symmetric cones
JO  - Annales de l'Institut Fourier
PY  - 1995
DA  - 1995///
SP  - 565
EP  - 575
VL  - 45
IS  - 2
PB  - Association des Annales de l’institut Fourier
UR  - https://aif.centre-mersenne.org/articles/10.5802/aif.1465/
UR  - https://zbmath.org/?q=an%3A0820.43008
UR  - https://www.ams.org/mathscinet-getitem?mr=96k:43015
UR  - https://doi.org/10.5802/aif.1465
DO  - 10.5802/aif.1465
LA  - en
ID  - AIF_1995__45_2_565_0
ER  - 
%0 Journal Article
%T The asymptotics of spherical functions and the central limit theorem on symmetric cones
%J Annales de l'Institut Fourier
%D 1995
%P 565-575
%V 45
%N 2
%I Association des Annales de l’institut Fourier
%U https://doi.org/10.5802/aif.1465
%R 10.5802/aif.1465
%G en
%F AIF_1995__45_2_565_0
Zhang, Genkai. The asymptotics of spherical functions and the central limit theorem on symmetric cones. Annales de l'Institut Fourier, Volume 45 (1995) no. 2, pp. 565-575. doi : 10.5802/aif.1465. https://aif.centre-mersenne.org/articles/10.5802/aif.1465/

[A] J. Arazy, Personal communication.

[BK] H. Braun and M. Koecher, Jordan-Algebren, Springer, Berlin, Heidelberg, New York, 1966. | MR: 34 #4310 | Zbl: 0145.26001

[FK] J. Faraut and A. Koranyi, Function spaces and reproducing kernels on bounded symmetric domains, J. Func. Anal., 89 (1990), 64-89. | MR: 90m:32049 | Zbl: 0718.32026

[G1] P. Graczyk, A central limit theorem on the space of positive definite symmetric matrices, Ann. Inst. Fourier, 42-1,2 (1992), 857-874. | Numdam | MR: 93m:60023 | Zbl: 0736.60025

[G2] P. Graczyk, Dispersions and a central limit theorem, preprint. | Zbl: 0829.43002

[H1] S. Helgason, Differential Geometry, Lie Groups and Symmetric Spaces, Academic Press, London, 1978. | Zbl: 0451.53038

[H2] S. Helgason, Groups and geometric analysis, Academic Press, London, 1984. | Zbl: 0543.58001

[KS] B. Kostant and S. Sahi, The Capelli Identity, Tube Domains, and the Generalized Laplace Transform, Adv. Math., 87 (1991), 71-92. | Zbl: 0748.22008

[Ku] H. B. Kushner, The linearization of the product of two zonal polynomials, SIAM J. Math. Anal., 19 (1988), 686-717. | MR: 89e:33026 | Zbl: 0642.33024

[L] O. Loos, Bounded Symmetric Domains and Jordan Pairs, University of California, Irvine, 1977. | Zbl: 0228.32012

[M] R. J. Murihead, Aspects of multivariate statistical theory, John Wiley & Sons, New-York, 1982. | Zbl: 0556.62028

[R] D. St. P. Richards, The central limit theorem on spaces of positive definite matrices, J. Multivariate Anal., 23 (1987), 13-36.

[St] R. P. Stanley, Some Combinatorial Properties of Jack Symmetric Functions, Adv. Math., 77 (1989), 76-115. | MR: 90g:05020 | Zbl: 0743.05072

[T1] A. Terras, Harmonic analysis on symmetric spaces and applications, II, Springer-Verlag, New-York, 1985. | MR: 87f:22010 | Zbl: 0574.10029

[T2] A. Terras, Asymptotics of special functions and the central limit theorem on the space Pn of positive n x n matrices, J. Multivariate Anal., 23 (1987) 13-36. | MR: 88j:43006 | Zbl: 0627.43009

[UU] A. Unterberger and H. Upmeier, Berezin transform and invariant differential operators, preprint. | Zbl: 0843.32019

[U1] H. Upmeier, Jordan algebras in analysis, operator theory, and quantum mechanics, Regional conference series in mathematics, n° 67, Amer. Math. Soc., 1987. | Zbl: 0608.17013

[U2] H. Upmeier, Toeplitz operators on bounded symmetric domains, Tran. Amer. Math. Soc., 280 (1983), 221-237. | MR: 85g:47042 | Zbl: 0527.47019

[Vr] L. Vretare, Elementary spherical functions on symmetric spaces, Math. Scand., 39 (1976), 343-358. | MR: 56 #6289 | Zbl: 0387.43009

[Z] G. Zhang, Some recurrence formula for spherical polynomials on tube domains, Trans. Amer. Math. Soc., to appear. | Zbl: 0839.22019

Cited by Sources: